advertisement
Question
Posted by: concerned | 2012-01-18

treatment

Dr is there any medication that one can use to improve her libido because i am totaly out of spot towards my husband when it comes to making love. He enjoys it so much if i can tell the whole month of Dec until this morning he stil enjoys but for he is HELL pls help me i am so depressed nd i dont want to make him lose interst if i tell him my problem

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Perhaps you are depressed for other reasons and that causes you low libido. Unfortunately there is not a quick fix. Low libido has many causes which can be relational, lack of physical health, emotional sensitivity etc. Consult your doctor or phone SASHA helpline (0860 100 262)for a professional close to you. Deidre - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2012-01-19

Perhaps you are depressed for other reasons and that causes you low libido. Unfortunately there is not a quick fix. Low libido has many causes which can be relational, lack of physical health, emotional sensitivity etc. Consult your doctor or phone SASHA helpline (0860 100 262)for a professional close to you. Deidre - SASHA

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement